# SDR AALA2019031989020

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 80,127 hours, 12,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENACNCE FOUND ONE EMERGENCY FLASHLIGHT BEHIND BUSINESS CLASS,  BELOW THE F/A SEAT TO BE INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY. OPS TESTED GOOD.
